Show simple item record

dc.contributorUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.creatorFernández Fernández, Luis Manueles
dc.creatorVilches Alarcón, José Antonioes
dc.creatorAyala Gómez, Rafaeles
dc.date.accessioned2014-12-17T17:26:07Z
dc.date.available2014-12-17T17:26:07Z
dc.date.issued2009es
dc.identifier.citationFernández Fernández, L.M., Vilches Alarcón, J.A. y Ayala Gómez, R. (2009). Discrete Morse inequalities on infinite graphs. The Electronic Journal of Combinatorics, 16, 1-11.
dc.identifier.issn1077-8926es
dc.identifier.otherhttp://www.emis.ams.org/journals/EJC/Volume_16/PDF/v16i1r38.pdfes
dc.identifier.urihttp://hdl.handle.net/11441/17397
dc.language.isoengspa
dc.relation.ispartofThe Electronic Journal of Combinatorics, 16, 1-11.es
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleDiscrete Morse inequalities on infinite graphses
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.journaltitleThe Electronic Journal of Combinatoricses
dc.publication.volumen16es
dc.publication.initialPage1es
dc.publication.endPage11es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/17397

FilesSizeFormatViewDescription
file_1.pdf127.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

http://creativecommons.org/licenses/by-nc-nd/4.0/
Except where otherwise noted, this item's license is described as: http://creativecommons.org/licenses/by-nc-nd/4.0/